Raji, A. (2016) Results on 3-prime near-rings with generalized derivations. Beitrage zur Algebra und Geometrie, 57 (4). pp. 823-829.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

In the present paper, we investigate the notion of generalized derivation satisfying certain algebraic identities in 3-prime near-ring N which forces N to be a commutative ring. Moreover, an example proving the necessity of the primeness of N is given. © 2015, The Managing Editors.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/3978

Actions (login required)

View Item View Item